# SDR SWIA201232416

- Difficulty date: December 19, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 30,146 hours, 40,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHT STRIP LIGHT AT 11A INOPERATIVE.  (SERVICE)  INSTALLED NEW WHITE FLOOR LEVEL EMERGENCY LIGHT AT ROW 11.
